MathSciNet Relay Station
MathSciNet bibliographic data
MR1780498 (2001i:18015) 18D15 (03C95 18F20 18G55)
Beke, Tibor Sheafifiable homotopy model categories. Math. Proc. Cambridge Philos. Soc. 129 (2000), no. 3, 447–475.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement